Free Access
Issue
ESAIM: COCV
Volume 12, Number 2, April 2006
Page(s) 350 - 370
DOI https://doi.org/10.1051/cocv:2006002
Published online 22 March 2006
  1. J.-P. Aubin, A. Cellina, Differential Inclusions. Springer-Verlag, Berlin (1984).
  2. J.-P. Aubin, H. Frankowska, Set-Valued Analysis. Birkhäuser, Boston (1990).
  3. M. Bardi, I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton–Jacobi equations. Birkhäuser, Boston (1997).
  4. M. Bardi, M. Falcone, An approximation scheme for the minimum time function. SIAM J. Control Optim. 28 (1990) 950–965. [CrossRef] [MathSciNet]
  5. A. Bressan, On two conjectures by Hájek. Funkcial. Ekvac. 23 (1980) 221–227. [MathSciNet]
  6. P. Cannarsa, P. Cardaliaguet, Perimeter estimates for the reachable set of control problems. J. Convex. Anal. (to appear).
  7. P. Cannarsa, C. Pignotti, C. Sinestrari, Semiconcavity for optimal control problems with exit time. Discrete Contin. Dynam. Syst. 6 (2000) 975–997. [CrossRef] [MathSciNet]
  8. P. Cannarsa, C. Sinestrari, Convexity properties of the minimum time function. Calc. Var. 3 (1995) 273–298. [CrossRef] [MathSciNet]
  9. P. Cannarsa, C. Sinestrari, Semiconcave functions, Hamilton-Jacobi equations and optimal control. Birkhäuser, Boston (2004).
  10. F.H. Clarke, Optimization and nonsmooth analysis. Wiley, New York (1983).
  11. R. Conti, Processi di controllo lineari in Formula . Quad. Unione Mat. Italiana 30, Pitagora, Bologna (1985).
  12. M.C. Delfour, J.-P. Zolésio, Shape analysis via oriented distance functions. J. Funct. Anal. 123 (1994) 129–201. [CrossRef] [MathSciNet]
  13. H. Frankowska, B. Kaskosz, Linearization and boundary trajectories of nonsmooth control systems. Canad. J. Math. 40 (1988) 589–609. [CrossRef] [MathSciNet]
  14. H. Hermes, J.P. LaSalle, Functional analysis and time optimal control. Academic Press, New York (1969).
  15. E.B. Lee, L. Markus, Foundations of optimal control theory. John Wiley & Sons Inc., New York (1967).
  16. S. Lojasiewicz Jr., A. Pliś, R. Suarez, Necessary conditions for a nonlinear control system. J. Differ. Equ., 59, 257–265.
  17. N.N. Petrov, On the Bellman function for the time-optimal process problem. J. Appl. Math. Mech. 34 (1970) 785–791. [CrossRef] [MathSciNet]
  18. A. Pliś, Accessible sets in control theory. Int. Conf. on Diff. Eqs., Academic Press (1975) 646–650.
  19. R.T. Rockafellar, R.J.-B. Wets, Variational analysis. Springer-Verlag, Berlin (1998).
  20. C. Sinestrari, Semiconcavity of the value function for exit time problems with nonsmooth target. Communications on Pure and Applied Analysis. Commun. Pure Appl. Anal. 3 (2004) 757–774. [CrossRef] [MathSciNet]
  21. V.M. Veliov, Lipschitz continuity of the value function in optimal control. J. Optim. Theory Appl. 94 (1997) 335–363. [CrossRef] [MathSciNet]
  22. P. Wolenski, Y. Zhuang, Proximal analysis and the minimal time function. SIAM J. Control Optim. 36 (1998) 1048–1072. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.